# SDR DHL9980723C

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Ws 515.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LOWER L/E STA 515.7 O/B OF NR 1 SLOT SKIN IS BROKEN AWAY ALONG SCREW  HOLES.  REMOVED AND FABRICATED NEW PANEL PER SRM 51-3-0, 6 X 8.
